Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2863
Title: Relative Hopf modules for (dual) quasi-Hopf algebras
Authors: BULACU, Daniel
NAUWELAERTS, Erna 
Issue Date: 2000
Publisher: ACADEMIC PRESS INC
Source: JOURNAL OF ALGEBRA, 229(2). p. 632-659
Notes: Univ Bucharest, Fac Math, RO-70109 Bucharest 1, Romania. Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium.Bulacu, D, Univ Bucharest, Fac Math, Str Acad 14, RO-70109 Bucharest 1, Romania.
Document URI: http://hdl.handle.net/1942/2863
DOI: 10.1006/jabr.1999.8279
ISI #: 000088157500011
Category: A1
Type: Journal Contribution
Validations: ecoom 2001
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

20
checked on Sep 5, 2020

WEB OF SCIENCETM
Citations

21
checked on May 13, 2022

Page view(s)

60
checked on May 15, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.